Lyapunov functionals for multistrain models with infinite delay

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We construct Lyapunov functionals for delay differential equation models of infectious diseases in vivo to analyze the stability of the equilibria. The Lyapunov functionals contain the terms that integrate over all previous states. An appropriate evaluation of the logarithm functions in those terms guarantees the existence of the integrals. We apply the rigorous analysis for the one-strain models to multistrain models by using mathematical induction.

Original languageEnglish
Pages (from-to)507-536
Number of pages30
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume22
Issue number2
DOIs
Publication statusPublished - Mar 1 2017

Fingerprint

Lyapunov Functionals
Infinite Delay
Mathematical Induction
Infectious Diseases
Term
Delay Differential Equations
Logarithm
Differential equations
Integrate
Model
Evaluation

Keywords

  • Delay differential equation
  • Global stability
  • Infinitely distributed delay
  • Lyapunov functional
  • Multistrain
  • Virus-immune model

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Lyapunov functionals for multistrain models with infinite delay. / Otani, Yoji; Kajiwara, Tsuyoshi; Sasaki, Toru.

In: Discrete and Continuous Dynamical Systems - Series B, Vol. 22, No. 2, 01.03.2017, p. 507-536.

Research output: Contribution to journalArticle

@article{ceae6ac9ccaa4983976dc5be5f44dc55,
title = "Lyapunov functionals for multistrain models with infinite delay",
abstract = "We construct Lyapunov functionals for delay differential equation models of infectious diseases in vivo to analyze the stability of the equilibria. The Lyapunov functionals contain the terms that integrate over all previous states. An appropriate evaluation of the logarithm functions in those terms guarantees the existence of the integrals. We apply the rigorous analysis for the one-strain models to multistrain models by using mathematical induction.",
keywords = "Delay differential equation, Global stability, Infinitely distributed delay, Lyapunov functional, Multistrain, Virus-immune model",
author = "Yoji Otani and Tsuyoshi Kajiwara and Toru Sasaki",
year = "2017",
month = "3",
day = "1",
doi = "10.3934/dcdsb.2017025",
language = "English",
volume = "22",
pages = "507--536",
journal = "Discrete and Continuous Dynamical Systems - Series B",
issn = "1531-3492",
publisher = "Southwest Missouri State University",
number = "2",

}

TY - JOUR

T1 - Lyapunov functionals for multistrain models with infinite delay

AU - Otani, Yoji

AU - Kajiwara, Tsuyoshi

AU - Sasaki, Toru

PY - 2017/3/1

Y1 - 2017/3/1

N2 - We construct Lyapunov functionals for delay differential equation models of infectious diseases in vivo to analyze the stability of the equilibria. The Lyapunov functionals contain the terms that integrate over all previous states. An appropriate evaluation of the logarithm functions in those terms guarantees the existence of the integrals. We apply the rigorous analysis for the one-strain models to multistrain models by using mathematical induction.

AB - We construct Lyapunov functionals for delay differential equation models of infectious diseases in vivo to analyze the stability of the equilibria. The Lyapunov functionals contain the terms that integrate over all previous states. An appropriate evaluation of the logarithm functions in those terms guarantees the existence of the integrals. We apply the rigorous analysis for the one-strain models to multistrain models by using mathematical induction.

KW - Delay differential equation

KW - Global stability

KW - Infinitely distributed delay

KW - Lyapunov functional

KW - Multistrain

KW - Virus-immune model

UR - http://www.scopus.com/inward/record.url?scp=85011805805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85011805805&partnerID=8YFLogxK

U2 - 10.3934/dcdsb.2017025

DO - 10.3934/dcdsb.2017025

M3 - Article

VL - 22

SP - 507

EP - 536

JO - Discrete and Continuous Dynamical Systems - Series B

JF - Discrete and Continuous Dynamical Systems - Series B

SN - 1531-3492

IS - 2

ER -